×

zbMATH — the first resource for mathematics

Bordism invariants of intersections of submanifolds. (English) Zbl 0291.57019

MSC:
57R40 Embeddings in differential topology
57Q35 Embeddings and immersions in PL-topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962/1963), 155 – 176 (French). · Zbl 0186.27302 · doi:10.1007/BF02566970 · doi.org
[2] André Haefliger and Valentin Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. 23 (1964), 75 – 91 (French).
[3] Morris W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242 – 276. · Zbl 0113.17202
[4] J. F. P. Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0189.54507
[5] François Laudenbach, Disjonction de sous-variétés et application au croisement des anses, Ann. Sci. École Norm. Sup. (4) 3 (1970), 385 – 408 (French). · Zbl 0218.57012
[6] John R. Stallings, Lectures on polyhedral topology, Notes by G. Ananda Swarup. Tata Institute of Fundamental Research Lectures on Mathematics, No. 43, Tata Institute of Fundamental Research, Bombay, 1967. · Zbl 0182.26203
[7] C. T. C. Wall, Surgery on compact manifolds, Academic Press, London-New York, 1970. London Mathematical Society Monographs, No. 1. · Zbl 0219.57024
[8] C. T. C. Wall, Geometrical connectivity. I, J. London Math. Soc. (2) 3 (1971), 597 – 604. , https://doi.org/10.1112/jlms/s2-3.4.597 C. T. C. Wall, Geometrical connectivity. II. Dimension 3, J. London Math. Soc. (2) 3 (1971), 605 – 608. · doi:10.1112/jlms/s2-3.4.605 · doi.org
[9] Robert Wells, Modifying intersections, Illinois J. Math. 11 (1967), 389 – 403. · Zbl 0146.45103
[10] A. Tineo, Un théorème de relèvement dans les spaces d’applications différentiables, Thèse de \( 3\)-ème cycle, Orsay, 1971.
[11] J. P. Dax, Étude homotopique des espaces de plongements, Thèse, Orsay, 1971. · Zbl 0251.58003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.